# SDR DXTA2016120306336

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N265QS
- Make and model: Amd FALCON2000
- Aircraft serial: 165
- Aircraft time: 12,447 hours, 7,817 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 99316741
- Part serial: 129
- Condition: Faulted
- Location: Brake Pressure
- Part time: 10,938 hours, 6,890 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER POWER UP ON THE RUNWAY, THE AMBER BRAKE PRESSURE AND AMBER BRAKE LIGHTS CAME ON.   DURING TAXI IN, THE BRAKE PRESSURE LIGHT EXTINGUISHED BUT THE BRAKE LIGHT IS STILL ON.  THE NR 1 BSCU REPLACED
